# SDR ASOA03408

- Difficulty date: August 31, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- System (JASC): 7500 · Engine Bleed Air System
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-FAY, THE LT ENGINE ROLLED BACK AFTER TAKEOFF WITH THE TORQUE DROPPING AS LOW AS FORTY PERCENT ALONG WITH ALL OTHER GAUGED DROPPING ALSO.  THE ENGINE POWER CAME BACK WITH SMALL FLUCTUATIONS BOTH IN THE AIR AND ON THE GROUND.  QRH PROCEDURES WERE COMPLIED WITH, AN EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE INTERCOMPRESSOR BLEED SERVO VALVE (P/N 311864201) AND THE NR 2 TORQUE SENSOR (P/N 3116499-02) ON THE LEFT ENGINE.  OPS CHECKS GOOD.  AIRCRAFT FOR SERVICE.  (M)
